# SDR SWAA2022052503118

- Difficulty date: May 3, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA 2022-228529 PERFORMED REPAIR ON FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY B IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 STEP 2 A FOR INSPECTION THRESHOLD SEE STEP 5. SEE INDIVIDUAL SIGN-OFF BELOW; PERFORMED REPAIR ON FRAME ON BS 312 AT LEVEL STR 5L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY B IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 STEP 2 A FOR INSPECTION THRESHOLD SEE STEP 5.
